HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第54巻第1号 >

無限期間定常経済モデルにおける厚生経済学の第2基本定理と競争均衡の存在定理 : 一般的消費集合のケース

Files in This Item:
54(1)_p17-47.pdf2.28 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 無限期間定常経済モデルにおける厚生経済学の第2基本定理と競争均衡の存在定理 : 一般的消費集合のケース
Other Titles: On the 2nd Fundamental Theorem of Welfare Economics and the Existence of Competitive Equilibrium in Stationary Economies over an Infinite Horizon : General Consumption Sets
Authors: 久保田, 肇1 Browse this author →KAKEN DB
Authors(alt): KUBOTA, Hajime1
Issue Date: 10-Jun-2004
Publisher: 北海道大学大学院経済学研究科
Journal Title: 經濟學研究
Volume: 54
Issue: 1
Start Page: 17
End Page: 47
Abstract: 本稿では、財空間として l∞ を利用する無限期間定常経済モデルにおける競争均衡の存在定理の証明を、根岸アプローチに基づいて行う。そして均衡価格を l1 に見つける。通常のケースでは、消費集合として非負象限を用いるが、本稿では一般的な消費集合を用い、その際にどのような条件が必要なのかを明確にする。また通常の多くのケースでは、消費者が常に十分な水準の所得を実現させる個人強生存条件を仮定するが、本稿では、個人生存条件は仮定するが、個人強生存条件は仮定せずに、有限次元財空間モデルと同様に既約性と経済全体での強生存条件を仮定して、競争均衡の存在定理を証明する。
Type: bulletin (article)
Appears in Collections:經濟學研究 = The economic studies > 第54巻第1号

Submitter: 久保田 肇

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University